# SDR ORJA97176

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH EXTERIOR EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY.  OPS CHECK GOOD PER MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.  (X)
